Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Fatigue and weakness after intake of klonopin - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   hello
Doctor :   hi
Doctor :  
how can i help you?
User :   ok so i have a question...
User :   i just started taking .5mg of klonopin last night, and today i felt "down" and tired
User :   what should i do
User :   it WAS the first day
User :   but i had no energy
Doctor :  
User :   is it too much?
User :   to little?
Doctor :  
was this medication prescribed to you?
User :   yes
User :   and it says take .5mg at bedtime
Doctor :   ok
User :   i like the feeling..
User :   but i need SOME energy the next day
Doctor :  
for what reason was this prescribed?
User :   anxiety
User :   / not beign able to fall asleep
User :   which kinda went hand in hand
Doctor :  
User :   ....
User :   my 5 min is almost up! lol
Doctor :  
you will a readjustment of dose
Doctor :  
as you are having the side effects of it
Doctor :  
if still the problem continues
User :   so should i take .35 at bedtime instead?
Doctor :  
then you will need to change the medication
User :   i only wigh like 130 pounds
Doctor :  
report back to the doctor who prescribed it
Doctor :   you will need 0.25 mg
Doctor :  
or a change of medication
Doctor :  
are you there?
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor